您当前的位置:
首页 >
文章列表页 >
ON THE TOTAL CHROMATIC NUMBER OF κ—CUBES
更新时间:2026-09-14
    • ON THE TOTAL CHROMATIC NUMBER OF κ—CUBES

    • κ—方体的全色数
    • Issue 4, Pages: 292-296(1993)
    • Published:1993

    移动端阅览

  • 赵千川, 张忠辅. ON THE TOTAL CHROMATIC NUMBER OF κ—CUBES[J]. 1993, (4): 292-296. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

39

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Application Study of Graph and Tree in Embroider Software
THE EXPONENT SET OF THE CLASS OF NEARLY DECOMPOSABLE MATRICES
THE UPPER BOUND FOR THE EXPONENT SET OF PRIMITIVE DIAGRAPH WITH n≤2d-4
THE CHARACTERIZATION OF SYMMETRIC PRIMITIVE MATRICES WITH EXPONENT 2n-8
SEVERAL PARAMETERS OF θ—GRAPH

Related Author

赵冬娥
潘广贞
高玉斌
邵燕灵
王建中
何镇邦
李桂荣
韩金仓

Related Institution

华北工学院电子工程系
华北工学院计算机系
0